Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2025 | Journal Article | LibreCat-ID: 59343
Arends, C., Frahm, J., & Hilgert, J. (2025). A pairing formula for resonant states on finite regular graphs. Mathematische Annalen. https://doi.org/10.1007/s00208-025-03140-7
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 31267
Guillarmou, C., Hilgert, J., & Weich, T. (2017). Classical and quantum resonances for hyperbolic surfaces. Mathematische Annalen, 370(3–4), 1231–1275. https://doi.org/10.1007/s00208-017-1576-5
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 53189
Januszewski, F. (2017). Rational structures on automorphic representations. Mathematische Annalen, 370(3–4), 1805–1881. https://doi.org/10.1007/s00208-017-1567-6
LibreCat
| DOI